# SDR SWAA2022031170368

- Difficulty date: February 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 33,212 hours, 14,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Wire
- Condition: Disconnected
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE HAS DISCONNECTED WIRE. AFT SERVICE DOOR ESCAPE SLIDE HAS DISCONNECTED WIRE INSIDE SLIDE PACK AS VIEWED FROM SLIDE VIEWER WINDOW. / [01] REMOVED AND REPLACED SLIDE ON CARD TTG8Q00ASB33. MT 725-61-06-AS.;[02] INSPECTED WORK PERFORMED. REMOVED AND REPLACED SLIDE ON CARD TTG8Q00ASB33. MT 725-61-06-AS.
